Arkansas, 2025Flooding in Arkansas, June 14 to 25, 2025
June 14 to 25, 2025 · NWS LZK · 3 events in 2 counties and zones
River flooding was observed along the Black and Fourche LaFave Rivers.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
River flooding was observed along the Black and Fourche LaFave Rivers.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 13, 11:42 PM CST, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 13, 11:42 PM CST, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1242 AM CDT Sat Jun 14 2025
...New AVIATION...
.SHORT TERM...
(This evening through Sunday)
Issued at 225 PM CDT Fri Jun 13 2025
Band 1 and 2 GOES satellite imagery continues to clearly reveal the
circulation of upper low, now centered over south central Missouri.
Convection, generally weak, continues to be associated with this
circulation. The character of the atmosphere across the forecast
area is reflected by precipitable water values in the 90th
percentile of climatological values. Any convection that forms will
be efficient rainfall producers.
The upper low will continue slowly eastward during the rest of this
period. A northwest flow will develop, and small scale disturbances
will move through this flow, promoting additional, mainly weak
convection.
&&
.LONG TERM...
(Sunday Night through next Friday)
Issued at 225 PM CDT Fri Jun 13 2025
During the second half of this forecast period, upper level high
pressure will build from the southern rockies into the central
plains. Surface high pressure will build westward along the gulf
coast. Overall precipitation chances will decrease accordingly.
Above normal afternoon temperatures are expected by the end of the
period.
&&
.AVIATION...
(06Z TAFS)
Issued at 1236 AM CDT Sat Jun 14 2025
Scattered SHRA/TSRA are expected overnight across the Cntrl third
of AR. Across the N and possibly SW AR, skies are anticipated to
clear out with FG developing. Expecting LIFR/IFR where FG develops and
MVFR around convection, VFR elsewhere. PoPs should decrease near
sunrise, with scattered SHRA/TSRA developing during the afternoon
across Cntrl and Srn AR. Due to low confidence, went with
PROB30's to account for afternoon convection. Winds should be SW
at around 10 kts or less.
&&
.PRELIMINARY POINT TEMPS/POPS...
Batesville AR 86 69 87 71 / 20 10 40 20
Camden AR 88 71 85 71 / 50 30 60 20
Harrison AR 84 67 83 68 / 10 10 40 30
Hot Springs AR 87 71 86 71 / 50 20 50 10
Little Rock AR 87 72 85 72 / 50 20 50 20
Monticello AR 87 72 84 72 / 60 30 70 20
Mount Ida AR 86 70 84 71 / 50 20 50 20
Mountain Home AR 84 68 85 68 / 10 10 40 30
Newport AR 87 71 89 73 / 20 10 30 20
Pine Bluff AR 87 72 85 72 / 50 20 60 20
Russellville AR 87 71 87 72 / 40 20 50 20
Searcy AR 87 71 87 71 / 40 10 40 20
Stuttgart AR 86 74 87 74 / 60 20 50 20
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...55
LONG TERM....55
AVIATION...70
Hazardous weather outlook, Jun 13, 2:03 AM CST, 23 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
303 AM CDT Fri Jun 13 2025
ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-141000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
303 AM CDT Fri Jun 13 2025
This Hazardous Weather Outlook is for a Large Part of Arkansas.
.DAY ONE...Today and Tonight
Scattered showers and a few thunderstorms will be possible through
tonight. While a few strong thunderstorms could be seen...the
threat for organized severe weather will remain low. Some locally
heavy rainfall may also be seen with any of these
thunderstorms...which could result in some isolated flash
flooding.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday
Scattered showers and thunderstorms are expected through the weekend
as a slow moving system moves through the area. Localized flash
flooding can not be discounted if and or where storms train over the
same locations.
Hot and humid conditions are expected to return across Arkansas
around the middle of next week with heat indices over 100 degrees
possible.
.Spotter Information Statement...
Spotter activation will not be needed.
&&
Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Special weather statement, Jun 13, 10:04 PM CST, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1104 PM CDT Fri Jun 13 2025
ARZ047-140430-
Monroe AR-
1104 PM CDT Fri Jun 13 2025
...A strong thunderstorm will impact portions of central Monroe
County through 1130 PM CDT
...
At 1104 PM CDT, Doppler radar was tracking a strong thunderstorm over
Alfrey, or near Brinkley, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dobbs Landing... Keevil...
Alfrey... Allendale...
Louisiana Purchase State Park... Monroe...
Brinkley... Blackton...
Clarendon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3467 9137 3492 9128 3494 9115 3491 9115
3491 9112 3487 9112 3487 9110 3474 9110
3473 9105 3462 9105
TIME...MOT...LOC 0404Z 279DEG 22KT 3482 9120
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
62Special weather statement, Jun 13, 10:12 PM CST, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1112 PM CDT Fri Jun 13 2025
ARZ031-039-122-238-140445-
Perry AR-Yell Excluding Northwest AR-Southern Pope County AR-
Conway AR-
1112 PM CDT Fri Jun 13 2025
...A strong thunderstorm will impact portions of northeastern Perry,
southern Conway and southern Pope Counties through 1145 PM CDT
...
At 1111 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pottsville, or near Russellville, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sequoya Park... Blackwell...
Overcup... Happy Bend...
Atkins... Solgohachia...
Russellville... Galla Creek WMA...
Morrilton... St. Vincent...
Gum Log... Economy...
Kenwood... Oppelo...
Hattieville... Pottsville...
Taral... Ada...
Plumerville... Dardanelle...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3527 9323 3539 9316 3529 9260 3503 9271
TIME...MOT...LOC 0411Z 290DEG 30KT 3528 9305
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
62Local storm report, Jun 13, 10:18 PM CST, 3 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
1118 PM CDT Fri Jun 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM Flash Flood 1 NNE Russellville 35.28N 93.13W
06/13/2025 Pope AR Emergency Mngr
Several roads flooded in Russellville.
&&Special weather statement, Jun 14, 12:58 AM CST, 39 minutes before
Special Weather Statement
National Weather Service Little Rock AR
158 AM CDT Sat Jun 14 2025
ARZ044>046-140745-
Pulaski AR-Lonoke AR-Prairie AR-
158 AM CDT Sat Jun 14 2025
...Strong thunderstorms will impact portions of central Prairie,
central Lonoke and east central Pulaski Counties through 245 AM CDT
...
At 158 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Barrettsville to near Protho Junction.
Movement was east at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Culler... Furlow...
Carlisle... Hazen...
Prairie Center... Meto...
Parkers Corner... Center Point...
Kerr... Seaton...
Bevis Corner... Blakemore...
Screeton... McCreanor...
Baucum... Sisemore...
Pettus... Hallsville...
Galloway... Fairview in Lonoke County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3482 9149 3455 9183 3476 9222 3490 9194
TIME...MOT...LOC 0658Z 291DEG 15KT 3489 9175 3475 9214
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
70Special weather statement, Jun 14, 1:26 AM CST, 11 minutes before
Special Weather Statement
National Weather Service Little Rock AR
226 AM CDT Sat Jun 14 2025
ARZ045>047-057-140800-
Monroe AR-Lonoke AR-Arkansas AR-Prairie AR-
226 AM CDT Sat Jun 14 2025
...Strong thunderstorms will impact portions of southeastern Prairie,
southeastern Lonoke, northwestern Monroe and north central Arkansas
Counties through 300 AM CDT
...
At 225 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hallsville to 6 miles north of Stuttgart
Municipal Airport to near Humnoke. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Dobbs Landing... Slovak...
Peppers Landing... Tollville...
Aberdeen... Fredonia...
Stuttgart... De Valls Bluff...
Roe... Casscoe...
Brasfield... Hazen...
Clarendon... Keevil...
Allendale... Parkers Corner...
Ulm... Stuttgart Municipal Airport...
Hallsville... Duncan...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3487 9115 3456 9121 3440 9142 3463 9179
3472 9167 3486 9157
TIME...MOT...LOC 0725Z 290DEG 32KT 3486 9153 3468 9160 3460 9177
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
70Special weather statement, Jun 14, 1:27 AM CST, 10 minutes before
Special Weather Statement
National Weather Service Little Rock AR
227 AM CDT Sat Jun 14 2025
ARZ032-140800-
Faulkner AR-
227 AM CDT Sat Jun 14 2025
...A strong thunderstorm will impact portions of central Faulkner
County through 300 AM CDT
...
At 227 AM CDT, Doppler radar was tracking a strong thunderstorm near
Wooster, or near Conway, moving southeast at 20 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Hamlet... Saltillo...
Pickles Gap... Otto...
Vilonia... Springhill...
Wooster... Holland...
Conway... Greenbrier...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3501 9218 3501 9223 3494 9223 3493 9224
3493 9225 3514 9251 3516 9250 3522 9244
3515 9212 3512 9212
TIME...MOT...LOC 0727Z 297DEG 19KT 3516 9246
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
62Flood, Perry
- When
- June 14, 1:37 AM CST to June 15, 6:45 AM CST
- Where
- Perry County, 1.89 mi SW of Houston to 2.03 mi SW of Houston
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.009, -92.722
Minor river flooding was observed at Houston along the Fourche LaFave River.
Flood, Perry
- When
- June 15, 4:48 PM CST to June 20, 6:16 PM CST
- Where
- Perry County, 1.91 mi SW of Houston to 2.07 mi SW of Houston
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.009, -92.722
Minor river flooding was observed at Houston along the Fourche LaFave River.
Flood, Lawrence
- When
- June 16, 2:06 AM CST to June 25, 6:37 PM CST
- Where
- Lawrence County, 0.34 mi ENE of Black Rock to 0.2 mi NNE of Black Rock
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 36.102, -91.094
Minor river flooding was observed at Black Rock along the Black River.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Heavy Rain in West Virginia, June 14, 20259 deaths · $2.5 million · 3 events
- Excessive Heat in Arizona, June 14 to 15, 20254 deaths · 3 events
- Lightning Strike in Florida, June 14, 20251 death · 1 event
- Hail and Damaging Winds in Georgia, June 14, 2025$76,000 · 1 in hail · 24 events
- Tornado and Flash Flood in Oklahoma, June 14 to 15, 2025$65,000 · EF0 · 27 events
- Flash Flooding and Flooding in Indiana, June 14, 2025$185,000 · 4 events
- Flash Flooding in Pennsylvania, June 14, 2025$125,000 · 7 events
- Flash Flood and Flood in Oklahoma, June 14, 2025$150,000 · 0.88 in hail · 3 events
- Damaging Winds and Lightning Strike in Alabama, June 14, 2025$62,000 · 52 kt wind · 10 events
- Damaging Winds in Mississippi, June 14, 2025$35,000 · 55 kt wind · 9 events
- Hail and Damaging Winds in Montana, June 14 to 15, 20252.5 in hail · 34 events
- Damaging Winds in Virginia, June 14, 2025$21,000 · 56 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1276609, 1276610, 1276603.